BibTeX record: journals/fmsd/ChakiS08

download as .bib file

@article{DBLP:journals/fmsd/ChakiS08,
  author    = {Sagar Chaki and
               Ofer Strichman},
  title     = {Three optimizations for Assume-Guarantee reasoning with L\({}^{\mbox{*}}\)},
  journal   = {Formal Methods in System Design},
  year      = {2008},
  volume    = {32},
  number    = {3},
  pages     = {267--284},
  url       = {http://dx.doi.org/10.1007/s10703-007-0042-5},
  doi       = {10.1007/s10703-007-0042-5},
  timestamp = {Mon, 20 Oct 2014 15:16:07 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/fmsd/ChakiS08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}